ProductsSafety & SecurityPPE SuppliesFirst Aid SuppliesFIRST AID ONLY®(125x2/pk) PAIN RELIEFItem #FAO54034Please Login to Order or View DetailsRequest InformationEmail Product LinkProduct DetailsSpecificationsPhysiciansCare Aspirin Tablet, Tablet Form, 250 Count, Individually Sealed Pack Package Type, Formula: 325 mg AspirinFeaturesPain reliever and fever reducerTemporarily relieves headaches, toothaches and minor aches and painsPerfect for standalone first aid or as a refill for a kitCompare to the active ingredients in Bayer and SAVE!Manufacturer: Acme UnitedBrand: PhysiciansCare UPC: 073577540347UNSPSC: 51385602Other Part Numbers: 54034 ; 20-125 ; I411 ; 20125 ; I411 ; 073577540347 ; 07357754034 ; 73577540347Keywords54034 Aspirin Tablet, 250 Count, Individually Sealed Pack Package, Formula: 325 mg Aspirin ; Acme United ; PhysiciansCare ; 54034 ; 20125 ; I411 ; 073577540347 ; Medicinals, Non-Prescription MedicationActive IngredientAspirin, 325 mg.ApplicationDiminish pain and reduce fevers. Relieve headaches, toothaches, and other minor aches and pains.BrandFIRST AID ONLY®Contains125 Packets of 2 TabletsProductPain RelieverRecommended Dosage2 Tablets